Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: RICHARD WOLF GMBH PIRANHA; SUCTION PUMP
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
RICHARD WOLF GMBH PIRANHA; SUCTION PUMP
Model Number
2208011
Medical Device Problem Code
Suction Failure (4039)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the information received, the suction pump, part 2208011, sn# (b)(6), stopped working during a holep procedure.The reported problem caused the procedure to be cancelled after a delay of approx.2 hours.
New Search
Submit an Adverse Event Report
Brand Name
PIRANHA
Common Device Name
SUCTION PUMP
Manufacturer
(Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM 75438
MDR Report Key
21600566
Report Number
1418479-2025-00004
Device Sequence Number
20915733
Product Code
JCX
UDI-Device Identifier
04055207011874
UDI-Public
04055207011874
Combination Product (Y/N)
N
Initial Reporter State
UT
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
03/13/2025
Report Date
(Section F)
03/13/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Model Number
2208011
Device Catalogue Number
2208011
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
02/18/2025
Device Age
10 MO
Event Location
Hospital
Date Report to Manufacturer
03/13/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
2303.011, MOTOR CONTROL UNIT 2303SN# (B)(6)
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
03/13/2025